Half-inverse Sturm-Liouville problem on a time scale


Özkan A. S. , Adalar İ.

INVERSE PROBLEMS, vol.36, no.2, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.1088/1361-6420/ab2a21
  • Title of Journal : INVERSE PROBLEMS

Abstract

In this paper, we consider a half-inverse Sturm-Liouville problem on a time scale which is the union of an interval and another time scale such as . We give a Hochstadt-Lieberman-type theorem for a Sturm-Liouville dynamic equation with Robin boundary conditions and investigate some special cases of this theorem.